# SDR AALA202510070030

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 20,468 hours, 5,698 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT 60F OAT R4 DOOR ASSIST BOTTLE PRESSURE WAS 1300 PSI. MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
